Review: Sheila A. Greibach, Theory of Program Structures: Schemes, Semantics, Verification [Book Review]

Journal of Symbolic Logic 43 (1):154-156 (1978)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Recursive Program Schemes: Semantics and Proof Theory.W. P. De Roever - 1979 - Journal of Symbolic Logic 44 (4):658-659.

Analytics

Added to PP
2013-11-03

Downloads
19 (#825,863)

6 months
7 (#491,177)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references